Change search
ReferencesLink to record
Permanent link

Direct link
Arf characters of an algebroid curve
Stockholm University, Faculty of Science, Department of Mathematics.
2003 (English)In: JP J. Algebra, Number theory and applications, Vol. 3Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 3
URN: urn:nbn:se:su:diva-21708OAI: diva2:188235
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link